# SDR IPXA2024020831758

- Difficulty date: January 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Part number: 321A032SS
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - # 1 ENGINE OBD FAN COWL LEADING EDGE INTERNAL SURFACE HAS MISSING SEVERAL FINGER SEAL . 89-139. INSTALLED 02 TRANSLATING SLEEVE EDGE PROTECTOR ON ENGINE #2 T/R, O/B IAW SRM51-40-21. REVIEWED
